MathSciNet Relay Station
MathSciNet bibliographic data
MR2783566 65L05 (39A22 92D25)
Liang, Hui; Liu, Mingzhu; Song, Minghui Extinction and permanence of the numerical solution of a two-prey one-predator system with impulsive effect. Int. J. Comput. Math. 88 (2011), no. 6, 1305–1325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement